# SDR USAA2013061400013

- Difficulty date: May 13, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,666 hours, 15,169 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53480023213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FUSELAGE SKIN BETWEEN FR69 TO FR70 & BETWEEN S31R TO S32R.  REPAIRED FUSELAGE SKIN BETWEEN FR69 TO FR70 & BETWEEN S31R TO S32R IAW SRM 53-41-11.
